Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Took painkiller for toothache. Severe stomachache. No help with Rantac. Solution?

Hello Doctor, Have got Severe stomach ache from morning.I slept late yesterday around 3 am. Got up at 8. Had taken a painkiller diclofinac around 2 am before sleeping for my tooth ache. Did not have any pain when i got up, but the pain started within 45 min. I thought its gastritis and took a rantac at 10 am. But still the stomach pain continues... What would u suggest. Pls help. thanks, Veeru
Asked On : Thu, 7 Mar 2013
Answers:  2 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
hello the pain you are suffering from may be due to diclofenac induced gastritis. I will advise you to avoid taking drugs like diclofenac in empty stomach and also consult local doctor and take his advise for your stomach pain. I hope you understood, thank you and get well soon.
Answered: Mon, 29 Jul 2013
I find this answer helpful
  User's Response
Welcome to HCM!

Yes, most likely its gastritis.
Take syrup gelusil, cap. ilaprazole with your doctor's advice.
Avoid taking pain killer medication like diclofenac at so late nights, also avoid sleeping at so late night.
Get examined by your doctor once, if pain is extremely severe, your doctor may give you intravenous PPI.

Wish you a pain free time & good, healthy life.
Take care.
Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor